On the Approximation by Modified Interpolation Polynomials in Spaces Lp
- 23 Downloads
We consider certain modified interpolation polynomials for functions from the space Lp[0, 2π], 1 ≤ p ≤ ∞. An estimate for the rate of approximation of an original function f by these polynomials in terms of its modulus of continuity is obtained. We establish that these polynomials converge almost everywhere to f.
KeywordsOriginal Function Interpolation Polynomial Modify Interpolation
Unable to display preview. Download preview PDF.
- 1.A. A. Privalov, Theory of Interpolation of Functions [in Russian], Saratov University, Saratov (1990).Google Scholar
- 2.S. N. Bernshtein, “On trigonometric interpolation by the least-squares method,” Dokl. Akad. Nauk SSSR, 4, 1–18 (1934).Google Scholar
- 3.I. P. Natanson, Constructive Theory of Functions [in Russian], Gostekhizdat, Moscow (1949).Google Scholar
- 4.J. Marcinkiewicz, “Quelques remarques sur l'interpolation,” Acta Litt. Sci. Szeged, 8, 127–130 (1937).Google Scholar
- 5.A. Zygmund, Trigonometric Series [Russian translation], Mir, Moscow (1965).Google Scholar
- 6.V. Kh. Khristov, “On the convergence of interpolation polynomials of periodic functions in the mean,” Bolg. Mat. Stud., 5, 143–22 (1983).Google Scholar
- 7.L. V. Kantorovich, “On some expansions in polynomials in the Bernshtein form. I,” Dokl. Akad. Nauk SSSR, 21, 563–568 (1930).Google Scholar
- 8.S. M. Lozinskii, “On interpolation,” Mat. Sb., 50, No. 1, 57–68 (1940).Google Scholar